# SDR USAA030036

- Difficulty date: April 7, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 35,261 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CRACKED 3 INCHES, RIGHT SKIN BETWEEN STATION 727E-727F AT STATION 25R.  REMOVED CRACK SECTION OF SKIN AND INSTALLED .63 INCHES EXTERNAL REPAIR DOUBLER PER SRM 53-00-01 FIG 202.  (M)
